# SDR LR7A9903

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3530594L4R
- Condition: Cracked
- Location: Bs 990
- Part time: 595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTINGS AT STA 990 BOTH LT AND RT SIDE.  REPLACED FITTINGS IAW SMP 583 51-10.  (P/N 353059-4L,-4R, 353042-8L).
